# SDR ABXA2014010608

- Difficulty date: January 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: 145T105712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM VERTICAL SUPPORT ATTACH FITTING AT STATION 975RT IS CORRODED.  REMOVED DAMAGED CHORD SECTION, FABRICATED NEW CHORD SECTION, REPAIR ANGLE, INSTALLED CHORD & REPAIR IAW REA B653-60814-MR.  SDR INFO CORRODED, PN 145T1057-12, PART NAME CHORD ASSEMBLY, SN NSN, EXACT FUSELAGE STATION & BODY STATION LOC ON ACFT BS 977 TO BS 977, WL 200 TO WL 205.  EXACT STRINGER & WING STATION LOC ON ACFT STRINGER 18R - STRINGER 19R.  ACFT WAS GROUNDED.
